# SDR USAA2010110592515

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 34,315 hours, 12,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1687 - FLL - EEL - EMERGENCY EXIT LIGHT LENS AT ROW 22L MISSING.  MAINTENANCE INSTALLED EMERGENCY EXIT LIGHT LENS AT ROW 22L.
